# SDR DALA2022072005012

- Difficulty date: July 14, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 106,962 hours, 15,704 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0198, ENTRY/SERVICE DOOR SLIDE ARMED INDICATING LIGHT SYSTEM 1R ARMED LIGHT INOP AT F/A PANEL . CORRECTIVE ACTION: RELAMPED, OPERATIONAL CHECK OK. (2320593)
